| Catalog Number |
LITNG7XTORQ130 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the in the superficial femoral artery (sfa) using a lightning aspiration tubing (lightning), indigo system aspiration catheter 7 (cat7), and a non-penumbra sheath.During the procedure, the physician made three passes in the target vessel using the cat7.While attempting to make the next pass, the cat7 fractured into two pieces while torquing in the vessel.It was reported that the cat7 fractured inside of the sheath.Therefore, the sheath containing the fractured cat7 was removed.The procedure was completed using a new cat7 with the same lightning and same sheath.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.